BibTeX record journals/ijfcs/GuoW24

download as .bib file

@article{DBLP:journals/ijfcs/GuoW24,
  author       = {Fei Guo and
                  Zilong Wang},
  title        = {Balanced Even-Variable Rotation Symmetric Boolean Functions with Optimal
                  Algebraic Immunity, Maximum Algebraic Degree and Higher Nonlinearity},
  journal      = {Int. J. Found. Comput. Sci.},
  volume       = {35},
  number       = {3},
  pages        = {245--270},
  year         = {2024},
  url          = {https://doi.org/10.1142/S0129054123500016},
  doi          = {10.1142/S0129054123500016},
  timestamp    = {Sat, 04 May 2024 10:56:23 +0200},
  biburl       = {https://dblp.org/rec/journals/ijfcs/GuoW24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics